# SDR UATA2021100735214

- Difficulty date: October 7, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N352CA
- Make and model: Casa C212CC
- Aircraft serial: 190
- Aircraft time: 32,085 hours, 42,628 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Fitting
- Part number: 21224154021
- Part serial: NA
- Condition: Cracked
- Part time: 32,085 hours, 42,628 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR LOWER AFT ATTACH FITTING ON FUSELAGE FOUND CRACKED AFTER ROUTINE NDI INSPECTION COMPLIED WITH. FITTING R&R PER SB212-53-52.
